# SDR 9803909931

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT PRESSURE BULKHEAD INSPECTION, FOUND CRACK IN THE -9 DOUBLER AT THE AFT PRESSURE BULKHEAD UPPER DOOR CUTOUT. REPAIRED PER EA 99-154161.
